Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes chronic vomiting while on Depakote and Miralax?

My special needs grand daughter is 11y/o- born with undiagnosed brain disorder-has seizures since birth- on Depakote, Briaviact, Onfi, MVI, Mirilax- since about August 2017 has had some nausea/vomiting- put on Zantac- for about 4 months her nurses were crushing the Briaviact- gagging since; Zantac continued; now on Prilosec 20mg bid with Mylanta 5ml aftrer meals since seeing GI Dr. 1/3/2018 - seemed to help @ first- past 3 days has kept down breakfast & lunch- vomited with couple bites @ supper- vomits large amount like breakfast & lunch not digested- today not able to keep anything down
Fri, 29 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

You can take Pantoprazole and Domperidone combination drug twice a day for five days empty stomach don't eat for 1hr. Don't eat commercial products don't eat spicy and fried food eat healthy food. Do ultrasound for better treatment if pain and vomiting persistent then consult gastroentrologist.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I just left my dr and she told me a name of a condition for chronic vomiting and nausea. She said I may have something that starts with dys . . ....